Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Table errata 2 to “Factors of generalized Fermat numbers”
HTML articles powered by AMS MathViewer

by Anders Björn and Hans Riesel PDF
Math. Comp. 80 (2011), 1865-1866 Request permission

Abstract:

We note that one more factor is missing from Table 1 in Björn–Riesel, Factors of generalized Fermat numbers, Math. Comp. 67 (1998), 441–446, in addition to the three already reported upon in Björn–Riesel, Table errata to “Factors of generalized Fermat numbers”, Math. Comp. 74 (2005), p. 2099.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2010): 11-04, 11Y05, 11Y11
  • Retrieve articles in all journals with MSC (2010): 11-04, 11Y05, 11Y11
Additional Information
  • Anders Björn
  • Affiliation: Department of Mathematics, Linköpings Universitet, SE-581 83 Linköping, Sweden
  • Email: anbjo@mai.liu.se
  • Hans Riesel
  • Affiliation: Department of Numerical Analysis and Computer Science, Royal Institute of Technology, SE-100 44 Stockholm, Sweden
  • Email: riesel@nada.kth.se
  • Received by editor(s): October 8, 2009
  • Published electronically: April 23, 2010
  • © Copyright 2010 American Mathematical Society
  • Journal: Math. Comp. 80 (2011), 1865-1866
  • MSC (2010): Primary 11-04; Secondary 11Y05, 11Y11
  • DOI: https://doi.org/10.1090/S0025-5718-10-02371-9
  • MathSciNet review: 2785484